← Return to Has anyone had serotonin syndrome? Treatment and outcome?

Discussion
Comment receiving replies
@amberpep

I thought serotonin syndrome was when we had been taking too much serotonin. Am I wrong?
Barb

Jump to this post


Replies to "I thought serotonin syndrome was when we had been taking too much serotonin. Am I wrong?..."

You are right ! the problem is if you mix cymbalta,tramadol and cycobenezeprine you can fall victum to a risky situation.life at stake…some people pull out of it by taking another drug either lyrica or guberpentan but you could still be damaged..I am trying to discover what my spillover effects that exist are valid..like now I have tinnitus..the mixture never should have been given to me..a medical mistake….I would like to know if anyone else have fallin victum and if they now have tinnitus….I am still having problems and trying to get some input on what others have done to get better….hope someone can advise ..thank you ..no doctor will say they messed up

Serotonin is already a chemical in your head….I understand and if you get a surge you can have a fatal seiure

most of those antidepressants are soritonin re uptake drugs

Cymbalta, and all SSRI drugs do not have Serotonin in them. I thought I had a surge also. What happens is the opposite….it makes Seritonin Stop and we need it to live….at least that is how a dr explained it to me. I dont really think they know because it is SO rare!

I got my MRI report, but have not spoke with the doctor about it……it appears to be all no problem areas….I hope you are doing better….strange how the tinnitus went away after the MRI was done …i am begging to wonder if any doctor knows what the real problem might be …cant say because i got the report and it ‘s negative I started feeling better,,,because I stated my feelings before I got the report and knew anything”STRANGE

That’s great news glad that it showed negative. Will be interesting to see what the dr has to say Kepp in touch and take care Piglit

I don’t really know……but if it says re uptake I wonder

  Request Appointment